Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representations on the cohomology of smooth projective hypersurfaces with symmetries

Author: Gabriel Chênevert
Journal: Proc. Amer. Math. Soc. 141 (2013), 1185-1197
MSC (2010): Primary 14Q10, 19L10, 20C30
Published electronically: August 29, 2012
MathSciNet review: 3008866
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the primitive cohomology of a smooth projective hypersurface considered as a linear representation for its automorphism group. Using the Lefschetz-Riemann-Roch formula, the character of this representation is described on each piece of the Hodge decomposition. A consequence concerning the existence of smooth symmetric hypersurfaces that are stable under the standard irreducible permutation representation of the symmetric group on homogeneous coordinates is drawn.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14Q10, 19L10, 20C30

Retrieve articles in all journals with MSC (2010): 14Q10, 19L10, 20C30

Additional Information

Gabriel Chênevert
Affiliation: Mathematisch Instituut, Universiteit Leiden, Postbus 9512, 2300 RA Leiden, Nederland
Address at time of publication: ISÉN (Université Catholique de Lille), 41 Vauban, 59046 Lille Cedex, France

Received by editor(s): January 19, 2010
Received by editor(s) in revised form: August 17, 2011
Published electronically: August 29, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.